Rogaine and sexual side effects? - Page 3 - BaldTruthTalk.com
+ Reply to Thread
Page 3 of 4 FirstFirst 1 2 3 4 LastLast
Results 21 to 30 of 31
  1. #21
    Junior Member
    Join Date
    May 2017
    Posts
    5

    Default

    Tony,
    How you been? Seen any improvement?

  2. #22
    Junior Member
    Join Date
    Jun 2018
    Posts
    3

    Default

    hey tony how is your recovery going? its 16 months since i used that poison for only 5 days but ive still got erectile dysfunction

  3. #23
    Junior Member
    Join Date
    Dec 2018
    Posts
    1

    Default

    912/5000
    So I went through something like that. I took Accutane for 57 days in 2017 July. Accutane also cause a similar problem to some people. I needed to stop taking it for the others reasons, and 13 days after that, my libido was gone. For about 60 days I felt very bad and tired. Only a few months ago I feel normal again. It took about 14 months for I to recover spontaneously. At the time I did hormonal tests and my hormone levels were normal, a little below average for my age, but normal. Finasteride prevents the conversion of Testosterone into DHT, causing the estrogen level to increase. Will be that Minoxidil doesn't cause the same thing? I was thinking of using Minoxidil but after these reports I do not have the courage anymore. I hope you will recover and that all will be well.

  4. #24
    Junior Member
    Join Date
    Jan 2019
    Posts
    2

    Default

    I am working hard to fix this issue, i am 100% sure that minoxidil caused all these issues. I donít think it works like finasteride as a lot of people think and here are the reasons. First finasteride affects hormones but minoxidil doesnít as i did all blood tests and all are normal, second I have noticed a weird thing and that is it doesnít only cause sexual side effects, but it lowers the sensation in all the body or at least the lower body, I noticed that i have a much lower urge to pee and second i live in jordan where winters are cold and homes are not well isolated, so i used to wear socks all the time during winter except for the winter after using minoxidil as my feet doesnít feel cold anymore. (I am off minoxidil for a year now). I think it works more like a local or full anesthesia (i did a knee surgery 2 years ago on local anesthesia and it feels similar now but on a damped level). I hope someone research this subject matter and finds a cure for this poison.

  5. #25
    Junior Member
    Join Date
    May 2019
    Posts
    2

    Default Feedback

    Hello guys,

    Any feedback? Anyone recovered?

  6. #26
    Junior Member
    Join Date
    May 2019
    Posts
    6

    Default

    If you take finasteride then that may be causing it, but Regaine doesn't have any reported sexual side effects

  7. #27
    Junior Member
    Join Date
    May 2019
    Posts
    2

    Default

    Guys,

    I don't like saying this but your effects are purely psychological. Millions and millions of people use minoxidil, and there is no reported study on permanent sexual side effects. Only one study in India (after 4months) reports sexual side effects TOGETHER with other major side effects including palpitation, chest tightness, dizziness. AND it says that the entire side effects went away when the person discontinued the drug. Here is the study:

    http://www.ijmrps.com/Issues%20PDF/Vol.4/May-2017/5.pdf

    If you are having palpitation, chest tightness, dizziness, your body is probably giving an allergic reaction to the drug and of course your libido will go away as well! You cannot have libido when you have chest tightness! Libido is a tricky thing. Being anxious automatically zeros your libido!

    This is what happens: you have low self esteem or anxiety for some reason (could be work related or relationship related), you cannot get as hard one time or two times, you think something must be wrong with you. Later, you search for the 'causes' of a temporary erection failure. Da-da! You find minoxidil to blame! Some overthink about erection failure and turn this into a permanent condition due to anxiety.

    Notice that vast majority of people who wrote on this forum disappeared after telling crazy things about how their lives are destroyed by minoxidil. Probably they had a good sex once and forgot about all the crazy shit they were talking about.

    I am writing all of these for those guys who experienced a low libido or erection problem once and googled 'minoxidil and ED' to find these kinds of forums. Friends, it is literally impossible for minodixidl to have this effect permanently on you. If you are too concerned, simply discontinue the drug. Take a rest, relax and try to enjoy your time. Cheers.

  8. #28
    Junior Member
    Join Date
    Mar 2020
    Posts
    5

    Default

    Any update, how's he feeling?

  9. #29
    Junior Member
    Join Date
    Mar 2020
    Posts
    1

    Default

    I think this happened because you used the wrong pill. More than that, this situation could be cause because you have not visited your doctor. Self treatment could be the worse idea in your life. I have that issue too, and I am 20 year old male, who's facing ED for a couple of months now, but I visited my doctor when I noticed that I can't get hard for the first time. I had a couple of analyses and pass test. My doctor told me that there is no better idea then using Generisk resept Levitra. As far as I know, these pills are the best one you could ever find, so you probably have to try them, I am sure you will notice a big difference

  10. #30
    Junior Member
    Join Date
    Sep 2020
    Posts
    1

    Default

    Hi ALL. Any update please, did anybody find a cure for sexual sides? I have been suffering with ED for 9 months without improvement. Cialis and Levitra do not work at all like I eat nothing...

    Please let me know if there is some treatment.

    I checked my hormones and blood, multiple times - everything was perfect. I tried AD prescribed by neurologist - no effect. Testosteroon boosting didn't give effect, ZERO
    Urologists can't find a problem, they did Caverject injection with ultrasound check, no issues found.

    I don't know what to o, please help

Similar Threads

  1. Who came up with Propecia having sexual side effects in the first place?
    By PatientlyWaiting in forum Men's Hair Loss: Start Your Own Topic
    Replies: 8
    Last Post: 05-21-2011, 03:26 PM
  2. Propecia beware sexual side effects may be permanent
    By stormlaw in forum Hair Loss Treatments
    Replies: 16
    Last Post: 05-18-2011, 09:42 PM
  3. Replies: 9
    Last Post: 03-17-2011, 01:52 PM
  4. rogaine side effects
    By desacrate in forum Introduce Yourself & Share Your Story
    Replies: 2
    Last Post: 09-30-2010, 08:13 PM
  5. Propceia: How common are PERMENENT sexual side effects
    By Krangstein in forum Hair Loss Treatments
    Replies: 1
    Last Post: 07-30-2010, 02:41 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Eat a vegetarian or vegan diet to save your hair!!!
02-14-2019 06:56 PM
Last Post By Fatjim
Today 12:51 PM
very happy I finally signed up
10-27-2020 10:41 AM
Last Post By jeff19901119
Today 02:17 AM
I am the new guy I now signed up
10-27-2020 10:33 AM
Last Post By jeff19901119
Today 02:10 AM
I am the new girl I at last signed up
10-27-2020 10:18 AM
Last Post By jeff19901119
Today 02:03 AM